Alert archive / Indiana / Wind Advisories in 2025
Wind Advisory 5, NWS Northern Indiana
NWS Northern Indiana issued this wind advisory at Dec 27, 2025, 1:44 PM EST for 24 counties in Indiana; 8 counties in Ohio; 5 counties in Michigan. It took effect at Dec 28, 2025, 8:00 PM EST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2025, 1:44 PM EST (18:44 UTC)
- In effect from
- Dec 28, 2025, 8:00 PM EST
- Expired
- Dec 29, 2025, 5:52 PM EST
- In force
- 22 hr
- Issued by
- NWS Northern Indiana
All 37 counties
Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, Kosciusko County, IN, LaGrange County, IN, LaPorte County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Saint Joseph County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Berrien County, MI, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 27 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.7 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
741 WWUS73 KIWX 271844 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 144 PM EST Sat Dec 27 2025 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-281245- /O.NEW.KIWX.WI.Y.0005.251229T0600Z-251230T0000Z/ Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte-Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale- Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 144 PM EST Sat Dec 27 2025 /1244 PM CST Sat Dec 27 2025/ ...WIND ADVISORY IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 7 PM EST /6 PM CST/ MONDAY... * WHAT...West winds 25 to 35 mph with gusts of 45 to 50 mph expected. * WHERE...Portions of northern Indiana, southwest Michigan, and northwest Ohio. * WHEN...From 1 AM EST /midnight CST/ to 7 PM EST /6 PM CST/ Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Brown
8 follow-up statements
382 WWUS73 KIWX 280301 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 1001 PM EST Sat Dec 27 2025 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-281315- /O.CON.KIWX.WI.Y.0005.251229T0600Z-251230T0000Z/ Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte-Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale- Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 1001 PM EST Sat Dec 27 2025 /901 PM CST Sat Dec 27 2025/ ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 7 PM EST /6 PM CST/ MONDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of northern Indiana, southwest Michigan, and northwest Ohio. * WHEN...From 1 AM EST /midnight CST/ to 7 PM EST /6 PM CST/ Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Skip
354 WWUS73 KIWX 280449 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 1149 PM EST Sat Dec 27 2025 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-281515- /O.NEW.KIWX.FG.Y.0011.251228T0449Z-251228T1500Z/ /O.CON.KIWX.WI.Y.0005.251229T0600Z-251230T0000Z/ Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte-Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale- Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 1149 PM EST Sat Dec 27 2025 /1049 PM CST Sat Dec 27 2025/ ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EST /9 AM CST/ SUNDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 7 PM EST /6 PM CST/ MONDAY... * WHAT...For the Dense Fog Advisory, visibility one quarter mile or less in dense fog. For the Wind Advisory, west winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of northern Indiana, southwest Michigan, and northwest Ohio. * WHEN...For the Dense Fog Advisory, until 10 AM EST /9 AM CST/ Sunday. For the Wind Advisory, from 1 AM EST /midnight CST/ to 7 PM EST /6 PM CST/ Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Low visibility could make driving conditions hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ Skip
932 WWUS73 KIWX 280846 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 346 AM EST Sun Dec 28 2025 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-282100- /O.EXT.KIWX.WI.Y.0005.251229T0100Z-251230T0000Z/ /O.CON.KIWX.FG.Y.0011.000000T0000Z-251228T1500Z/ Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte-Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale- Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 346 AM EST Sun Dec 28 2025 /246 AM CST Sun Dec 28 2025/ ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST /9 AM CST/ THIS MORNING... ...WIND ADVISORY NOW IN EFFECT FROM 8 PM EST /7 PM CST/ THIS EVENING TO 7 PM EST /6 PM CST/ MONDAY... * WHAT...For the Dense Fog Advisory, visibility one quarter mile or less in dense fog. For the Wind Advisory, west winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of northern Indiana, southwest Michigan, and northwest Ohio. * WHEN...For the Dense Fog Advisory, until 10 AM EST /9 AM CST/ this morning. For the Wind Advisory, from 8 PM EST /7 PM CST/ this evening to 7 PM EST /6 PM CST/ Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Low visibility could make driving conditions hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ Skip
787 WWUS73 KIWX 280923 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 423 AM EST Sun Dec 28 2025 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-282130- /O.CAN.KIWX.FG.Y.0011.000000T0000Z-251228T1500Z/ /O.CON.KIWX.WI.Y.0005.251229T0100Z-251230T0000Z/ Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte-Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale- Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 423 AM EST Sun Dec 28 2025 /323 AM CST Sun Dec 28 2025/ ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM EST /7 PM CST/ THIS EVENING TO 7 PM EST /6 PM CST/ MONDAY... ...DENSE FOG ADVISORY IS CANCELLED... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of northern Indiana, southwest Michigan, and northwest Ohio. * WHEN...From 8 PM EST /7 PM CST/ this evening to 7 PM EST /6 PM CST/ Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Skip
011 WWUS73 KIWX 281954 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 254 PM EST Sun Dec 28 2025 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-291400- /O.CON.KIWX.WI.Y.0005.251229T0100Z-251230T0000Z/ Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte-Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale- Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 254 PM EST Sun Dec 28 2025 /154 PM CST Sun Dec 28 2025/ ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM EST /7 PM CST/ THIS EVENING TO 7 PM EST /6 PM CST/ MONDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. Wind gusts will be stronger at the Lake Michigan shoreline. * WHERE...Portions of northern Indiana, southwest Michigan, and northwest Ohio. * WHEN...From 8 PM EST /7 PM CST/ this evening to 7 PM EST /6 PM CST/ Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Temperatures falling below freezing tonight in a matter of hours may result in a flash freeze of wet surfaces. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Brown
669 WWUS73 KIWX 290748 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 248 AM EST Mon Dec 29 2025 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-292000- /O.CON.KIWX.WI.Y.0005.000000T0000Z-251230T0000Z/ Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte-Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale- Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 248 AM EST Mon Dec 29 2025 /148 AM CST Mon Dec 29 2025/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Portions of northern Indiana, southwest Michigan, and northwest Ohio. * WHEN...Until 7 PM EST /6 PM CST/ this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Rapidly falling temperatures will cause flash freezing conditions early this morning including the possibility of ice forming on roads. Drifting snow is likely to develop. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Skip
509 WWUS73 KIWX 291920 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 220 PM EST Mon Dec 29 2025 INZ012>015-020-022>024-116-203-216-292030- /O.CAN.KIWX.WI.Y.0005.000000T0000Z-251230T0000Z/ Starke-Pulaski-Marshall-Fulton IN-White-Cass IN-Miami-Wabash- Northern Kosciusko-Southern La Porte-Southern Kosciusko- 220 PM EST Mon Dec 29 2025 /120 PM CST Mon Dec 29 2025/ ...WIND ADVISORY IS CANCELLED... Wind gusts have subsided below 45 mph. Westerly wind gusts of 30-35 mph persist into the evening which can result in areas of blowing snow. Wind gusts fall at or below 25 mph after midnight. $$ INZ005>009-017-018-025>027-032>034-103-104-204-MIZ078>081-177-277- OHZ001-002-004-005-015-016-024-025-300000- /O.CON.KIWX.WI.Y.0005.000000T0000Z-251230T0000Z/ Elkhart-Lagrange-Steuben-Noble-De Kalb-Whitley-Allen IN- Huntington-Wells-Adams-Grant-Blackford-Jay-Northern La Porte- Eastern St. Joseph IN-Western St. Joseph IN-Cass MI-St. Joseph MI- Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 220 PM EST Mon Dec 29 2025 /120 PM CST Mon Dec 29 2025/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... * WHAT...West winds 20 to 25 mph with gusts of 45 to 50 mph. * WHERE...Portions of northern Indiana, southwest Michigan, and northwest Ohio. * WHEN...Until 7 PM EST /6 PM CST/ this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Blowing snow will continue to result in highly variable travel conditions. Occasional wind gusts to 50 mph continue to be recorded along and east of I-69. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Brown
912 WWUS73 KIWX 292252 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 552 PM EST Mon Dec 29 2025 INZ005>009-017-018-025>027-032>034-103-104-204-MIZ078>081-177-277- OHZ001-002-004-005-015-016-024-025-300000- /O.CAN.KIWX.WI.Y.0005.000000T0000Z-251230T0000Z/ Elkhart-Lagrange-Steuben-Noble-De Kalb-Whitley-Allen IN- Huntington-Wells-Adams-Grant-Blackford-Jay-Northern La Porte- Eastern St. Joseph IN-Western St. Joseph IN-Cass MI-St. Joseph MI- Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 552 PM EST Mon Dec 29 2025 /452 PM CST Mon Dec 29 2025/ ...WIND ADVISORY IS CANCELLED... Wind gusts have dropped below advisory criteria. The wind advisory has been cancelled. However, west to northwest winds gusting to 25 to 35 mph this evening will continue to result in areas of blowing and drifting snow and hazardous travel conditions, especially in association with ongoing lake effect snow showers. $$ Marsili
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Dec 27, 11:26 AM EST, 2 hours 18 minutes earlier. Its key messages:
- Unseasonably mild Sunday with highs around 60 to 65.
- SPC has a marginal risk for severe thunderstorms Sunday south of the toll road.
- Turning sharply colder Sunday night with a flash freeze with lows near 20.
- Very cold Monday through Saturday with highs mainly in the 20s. Wind chill temperatures will frequently range from 10 below zero to 10 above.
Area forecast discussion, Dec 27, 11:26 AM EST, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
1126 AM EST Sat Dec 27 2025
.KEY MESSAGES...
- Unseasonably mild Sunday with highs around 60 to 65.
- SPC has a marginal risk for severe thunderstorms Sunday south
of the toll road.
- Turning sharply colder Sunday night with a flash freeze with
lows near 20.
- Very cold Monday through Saturday with highs mainly in the
20s. Wind chill temperatures will frequently range from 10
below zero to 10 above.
&&
.DISCUSSION...
Issued at 357 AM EST Sat Dec 27 2025
A very active pattern is ahead through early next week. This
pattern includes a wide variety of weather composed of a chance
for strong to possibly severe storms with isolated tornados
Sunday, a flash freeze early Monday, and very cold temperatures
accompanied by wind chills through the week to end the year
2025 and to begin 2026. Very moist air will stream northeast
into the forecast area this weekend. Precipitable water values
will approach 1.50 inches which is around a inch above normals.
High shear/low topped convection is expected Sunday. Storms will
be capable of marginally severe gusty winds to 50 mph and
locally heavy rainfall. Rainfall amounts by Monday evening
should be around an inch. Antecedently dry conditions do not
favor flooding. Grounds may still remain at least partially
frozen due to the recent anomalously cold weather the past few
weeks. Some minor ponding of water is likely where rainfall
amounts are higher.
The cold front is expected to reach the area around midnight
Sunday night and race east. Strong gusty winds will be
associated with the passage of the front and behind the front.
Flash freeze conditions are likely by early Monday as the
interval between when the rain ends and when the temperatures
fall below freezing will be small. Monday will be a very
blustery day with wind gusts approaching 50 mph and wind chills
around zero. Current thinking is that cold weather headlines
will not be needed, but the cold weather will be highlighted in
the Hazardous Weather Outlook product and social media products.
Temperatures should remain below freezing the rest of the week.
&&
.AVIATION /18Z TAFS THROUGH 18Z SUNDAY/...
Issued at 1125 AM EST Sat Dec 27 2025
Primarily IFR cigs remain locked in within an inversion this
afternoon into this evening, though there could be just enough
mixing for a period of low MVFR this afternoon. Low level southerly
flow then ramps up over an approaching sfc warm front later tonight
into Sunday morning with showers, drizzle and IFR to LIFR
conditions anticipated.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...None.
OH...None.
MI...None.
MARINE...Storm Watch from late Sunday night through Monday afternoon
for LMZ043-046.
&&
DISCUSSION...Skipper
AVIATION...SteinwedelHazardous weather outlook, Dec 27, 6:10 AM EST, 7 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 610 AM EST Sat Dec 27 2025 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-281115- Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte- Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte- Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI- Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 610 AM EST Sat Dec 27 2025 /510 AM CST Sat Dec 27 2025/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Strong to marginally severe thunderstorms are possible Sunday. Snow showers may create hazardous driving conditions late Sunday night through Monday night, especially north of Route 6 in far northern Indiana and southwest Lower Michigan. Wind gusts up to 50 mph are likely Monday. Wind chill temperatures will frequently range from 10 below zero to 10 above zero this upcoming week beginning Sunday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-281115- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 610 AM EST Sat Dec 27 2025 ...STORM WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Watch.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 7:06 PM EST | Gale Watch | IWX | 9 hr | |
| Dec 27, 4:03 AM EST | Storm Watch | IWX | 24 hr |
Nearby
Wind Advisories in Indiana, 2025Wind Advisories in Ohio, 2025Wind Advisories in Michigan, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.